# SDR AMTA200600567

- Difficulty date: September 19, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6100
- Condition: Unserviceable
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE RETURN - PACK LIGHT ON GROUND, LIGHT COMES ON AGAIN AFTER RESET, LEFT PACK.  REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE,  MM REF 21-51-10.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
